Alert archive / California / Flash Flood Warnings in 2015

Flash Flood Warning 6, NWS Los Angeles, CA

March 18, 2015Los Angeles County, California

NWS Los Angeles, CA issued this flash flood warning at Mar 18, 2015, 5:26 PM PDT for Los Angeles County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 18, 2015, 5:26 PM PDT (00:26 UTC)
Expired
Mar 18, 2015, 8:30 PM PDT
In force
3 hr
Issued by
NWS Los Angeles, CA
Area
Storm-based polygon
Flood severity
None

County Los Angeles County, CA

The radar

The Edwards AFB radar (KEYX), 72 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 0.4 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2015-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2015-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1808 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

770 
WGUS56 KLOX 190026
FFWLOX
CAC037-190330-
/O.NEW.KLOX.FF.W.0006.150319T0026Z-150319T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OXNARD CA
526 PM PDT WED MAR 18 2015

THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL LOS ANGELES COUNTY IN SOUTHWEST CALIFORNIA...

* UNTIL 830 PM PDT

* AT 521 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A CLUSTER OF NEARLY STATIONARY THUNDERSTORMS PRODUCING HEAVY 
  RAINFALL IN EXCESS OF 1 INCH PER HOUR ABOUT 7 MILES EAST OF LLANO.

* LOCATIONS IN THE WARNING INCLUDE LAKE LOS ANGELES AND LLANO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3437 11765 3442 11808 3462 11792 3462 11766

$$

HALL
3 follow-up statements
681 
WGUS76 KLOX 190033
FFSLOX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
533 PM PDT WED MAR 18 2015

CAC037-190330-
/O.CON.KLOX.FF.W.0006.000000T0000Z-150319T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ANGELES CA-
533 PM PDT WED MAR 18 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM PDT FOR EAST
CENTRAL LOS ANGELES COUNTY...

AT 525 PM PDT...NATIONAL WEATHER SERVICE DOPPLER WEATHER RADAR 
INDICATED A CLUSTER OF THUNDERSTORMS PRODUCING HEAVY RAINFALL IN 
EXCESS OF ONE INCH PER HOUR ABOUT 7 MILES EAST OF LLANO. TRAINED 
WEATHER SPOTTERS IN THE AREA HAVE REPORTED VERY HEAVY RAINFALL AND 
PONDING ON ROADWAY SURFACES NEAR THE HIGHWAY 18 AND 138 
INTERSECTION. MOTORISTS TRAVELING ALONG HIGHWAY 138 BETWEEN 
PEARBLOSSOM AND PINON HILLS ARE ADVISED TO SLOW DOWN AND WATCH FOR 
LOW-WATER CROSSINGS. THE RAINFALL ASSOCIATED WITH THIS CLUSTER OF 
STORMS COULD BRING SEVERAL FEET OF WATER AND MUD ACROSS HIGHWAYS 18 
AND 138 TRAPPING MOTORISTS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE LOS 
ANGELES AND LLANO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
OXNARD.

&&

LAT...LON 3437 11765 3442 11808 3462 11792 3462 11766

$$

HALL
871 
WGUS76 KLOX 190255
FFSLOX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
755 PM PDT WED MAR 18 2015

CAC037-190330-
/O.CON.KLOX.FF.W.0006.000000T0000Z-150319T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ANGELES CA-
755 PM PDT WED MAR 18 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM PDT FOR EAST
CENTRAL LOS ANGELES COUNTY...

AT 748 PM PDT...RAINFALL HAS CEASED ACROSS THE WARNING AREA BUT 
NORMALLY DRY WASHES AND ARROYOS MAY STILL BE FLOWING AND SWOLLEN 
FROM EARLIER HEAVY RAINFALL. TRAINED WEATHER SPOTTERS DID INDICATE 
UP ONE-HALF INCH OF WATER ACROSS HIGHWAY 138 NEAR LLANO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
OXNARD.

&&

LAT...LON 3437 11765 3442 11808 3462 11792 3462 11766

$$

HALL
197 
WGUS76 KLOX 190325
FFSLOX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
825 PM PDT WED MAR 18 2015

CAC037-190335-
/O.EXP.KLOX.FF.W.0006.000000T0000Z-150319T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ANGELES CA-
825 PM PDT WED MAR 18 2015

...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM PDT FOR EAST CENTRAL
LOS ANGELES COUNTY...

THE STORMS HAVE WEAKENED AND THE FLASH FLOOD WARNING HAS BEEN 
ALLOWED TO EXPIRE.

LAT...LON 3437 11765 3442 11808 3462 11792 3462 11766

$$

HALL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 1:55 PM PDT, 3 hours 31 minutes earlier.

Area forecast discussion, Mar 18, 1:55 PM PDT, 3 hours 31 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
155 PM PDT WED MAR 18 2015

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL BRING A CHANCE OF SHOWERS AND ISOLATED
THUNDERSTORMS THROUGH THIS EVENING FROM SANTA BARBARA COUNTY
SOUTHWARD. FOR LATER TONIGHT INTO THURSDAY...THE SHOWER THREAT WILL
MAINLY LINGER ACROSS EASTERN LOS ANGELES COUNTY. FOR THE WEEKEND...A
FLAT RIDGE OF HIGH PRESSURE WILL MOVE INTO THE AREA...AND
TEMPERATURES WILL REMAIN A FEW DEGREES ABOVE SEASONAL NORMALS
THROUGH EARLY NEXT WEEK.

&&

.SHORT TERM (TONIGHT-SAT)...
UPPER LOW CENTERED OFF THE COAST OF NORTHERN BAJA WILL CONTINUE TO
TRACK SLOWLY EASTWARD DURING THE NEXT 24 HOURS. SATELLITE IMAGERY
SHOWING SOME MID AND HIGH LEVEL CLOUDS ASSOCIATED WITH THIS LOW
TODAY...WHICH HAVE DELAYED ONSET OF CONVECTION. HOWEVER...THERE ARE
SOME BREAKS IN THE CLOUD COVERAGE WITH CUMULUS CLOUDS BUILDING
ACROSS OUR LOCAL MOUNTAINS. AS OF 150 PM...STORMS WERE BEGINNING TO
DEVELOP IN THE EASTERN SAN GABRIELS NEAR THE INTERSECTIONS OF
HIGHWAYS 2 AND 39 (WEST OF BIG PINES). WITH MORE DAYTIME HEATING THIS
AFTERNOON...ATMOSPHERE WILL CONTINUE TO DESTABILIZE. 18Z NAM
CONTINUES TREND FROM 12Z RUN...SHOWING BROAD AREA OF INSTABILITY
ACROSS LOS ANGELES AND VENTURA COUNTIES THIS AFTERNOON AND EVENING
(WITH LIFTED INDEX VALUES BETWEEN -2 AND -5). ALSO CAPE VALUES
EXPECTED TO INCREASE THROUGH THE AFTERNOON HOURS...WITH BROAD AREA
OF 500 TO 1200 J/KG ACROSS THE MOUNTAINS AND VALLEYS OF LA/VENTURA
COUNTIES. GPS PRECIPITABLE WATER SENSORS CONTINUE TO SHOW A GRADUAL
INCREASE IN AVAILABLE MOISTURE THROUGH THE DAY...WITH A FEW SENSORS
ACROSS LA COUNTY CURRENTLY INDICATING VALUES AROUND 1.0 INCH.

BASED ON THE AVAILABLE MOISTURE AND INSTABILITY DESCRIBED
ABOVE...MAIN WEATHER CONCERN WILL BE THREAT OF CONVECTIVE STORMS
THIS AFTERNOON AND EVENING FROM SANTA BARBARA COUNTY SOUTHWARD. BEST
THUNDERSTORM THREAT WILL BE ACROSS THE MOUNTAINS AND FOOTHILLS OF
LOS ANGELES AND VENTURA COUNTIES...AS WELL AS THE ANTELOPE VALLEY WHERE
STORMS ARE EXPECTED TO FIRST FIRE THIS AFTERNOON. WITH STEERING FLOW
FROM THE NORTH AND NORTHEAST THERE IS A SLIGHT CHANCE OF
THUNDERSTORMS DRIFTING INTO THE VALLEYS AND COASTAL AREAS. BY THIS
EVENING...THE MAIN THREAT OF STORMS WILL BE ACROSS LOS ANGELES
COUNTY. ANY THUNDERSTORMS THAT DEVELOP THIS AFTERNOON AND EVENING
WILL BE CAPABLE OF PRODUCING BRIEF HEAVY DOWNPOURS...GUSTY
WINDS...AND SMALL HAIL. RAINFALL AMOUNTS WILL BE QUITE VARIABLE DUE
TO THE CONVECTIVE NATURE OF THE PRECIPITATION. HOWEVER...AREAS UNDER
A THUNDERSTORM COULD SEE LOCAL RAINFALL RATES IN EXCESS OF ONE HALF
INCH PER HOUR...CAPABLE OF LOCAL STREET FLOODING. IN ADDITION...IF A
THUNDERSTORM HAPPENS TO DRIFT OVER ONE OF THE RECENT BURN
AREAS(COLBY...MADISON...MADRE...WILLIAMS...AND SPRINGS)...THERE IS
THE POTENTIAL FOR MINOR MUD AND DEBRIS FLOWS. THE STEERING FLOW OVER
LOS ANGELES COUNTY IS WEAKER WHICH WOULD RESULT IN SLOWER MOVING
STORMS...THEREBY INCREASING THE LOCALIZED FLOODING POTENTIAL IN THAT
AREA. WILL BE CLOSELY MONITORING THE BURN AREAS IN THE FOOTHILLS OF THE
SAN GABRIELS (INCLUDING THE COLBY BURN AREA) AS ANY STORMS THAT DEVELOP
IN THAT REGION WILL BE SLOW MOVING.

ON THURSDAY...THE UPPER LEVEL FLOW WILL STRENGTHEN AND BECOME MORE
NORTHEASTERLY. RESIDUAL MOISTURE AND INSTABILITY WILL CONTINUE TO BRING
A THREAT OF SHOWERS ACROSS EASTERN LOS ANGELES COUNTY. DURING THE AFTERNOON
HOURS...THERE WILL ALSO BE A SLIGHT CHANCE OF SHOWERS ACROSS THE VENTURA
COUNTY MOUNTAINS.  ON FRIDAY AND SATURDAY...ALL PRECIPITATION THREAT
WILL END AND WILL RETURN TO A MORE TYPICAL COASTAL LOW CLOUD
FORECAST...ALONG WITH A MIXTURE OF SOME HIGHER LEVEL CLOUDS.

.LONG TERM (SUN-WED)...
ON SUNDAY AND MONDAY...THE UPPER LEVEL FLOW WILL BECOME MORE ZONAL
AS THE NEXT STORM SYSTEM MOVES INTO NORTHERN CALIFORNIA. AT THIS POINT
IT APPEARS THAT ALL PRECIPITATION WILL REMAIN TO OUR NORTH DURING
THE EXTENDED PERIOD...BUT SHOULD SEE SOME MID AND HIGH LEVEL CLOUDS
ACROSS THE DISTRICT AT TIMES. THE MAIN IMPACT OF THIS SYSTEM WILL BE
INCREASING ONSHORE WINDS SUNDAY INTO MONDAY ACROSS THE MOUNTAINS AND
ANTELOPE VALLEY. THEN BY TUESDAY AND WEDNESDAY...THE FLOW WILL TURN
MORE NORTHWEST TO NORTH...BRINGING THE POTENTIAL FOR GUSTY WINDS ACROSS
THE PASSES AND CANYONS OF SOUTHERN SBA COUNTY AS WELL AS THE I5 CORRDIOR
IN THE LA COUNTY MOUNTAINS.

&&

.AVIATION...18/1830Z...

AT 1100Z...THE MARINE LAYER DEPTH AT KLAX WAS 2000 FEET. THE TOP OF
THE INVERSION WAS AT 3500 FEET WITH A TEMPERATURE OF 13C.

MODERATE CONFIDENCE IN THE 18Z TAFS. HIGH CLOUDS WILL CONTINUE
ACROSS THE AREA THROUGH EARLY THU...WITH PATCHY MVFR STRATUS OVER
THE COAST AND SOME OF THE VALLEYS. CHANCE OF SHOWERS THIS AFTERNOON
AND EVENING...ESPECIALLY ACROSS THE VLYS...MTNS AND DESERTS OF L.A.
COUNTY. THERE IS A 20% CHANCE OF LOCAL IFR CIGS/VSBY DURING SHOWERS
AND AS STRATUS DEVELOPS LATE TONIGHT. THERE IS A 20-30% CHANCE THAT
STRATUS WILL NOT AFFECT COAST OR VALLEY SECTIONS.

KLAX...LOW TO MODERATE CONFIDENCE IN THE 18Z TAF. TIMING OF STRATUS
WITH MVFR CONDS IS LOW CERTAINTY AND THERE IS 20% CHANCE THAT CONDS
WILL DIP TO IFR...OR THAT CONDS WILL REMAIN ABOVE MVFR.

KBUR...LOW TO MODERATE CONFIDENCE IN THE 18Z TAF. TIMING OF MVFR
CIGS FOR THE OVERNIGHT PERIOD IS LOW CERTAINTY. THERE IS A 30%
CHANCE THAT CONDS WILL DIP TO IFR...OR THAT CONDS WILL REMAIN VFR.

&&

.MARINE...18/200 PM...
FAIRLY HIGH CONFIDENCE IN SCA CONDS CONTINUING ACROSS THE OUTER
WATERS THROUGH LATE TONIGHT. THERE IS A 40 PERCENT CHANCE THAT GALE
FORCE GUSTS WILL BECOME WIDESPREAD ACROSS PZZ673 AND PZZ670 IN THE
EVENING AND THAT A GALE WARNING WILL BE NEEDED. SCA CONDS MAY LINGER
INTO THURSDAY MORNING. WINDS WILL DIMINISH MORE SIGNIFICANTLY BY
THURSDAY AFTERNOON AND FRIDAY BUT ARE EXPECTED TO INCREASE TO SCA OR
NEAR-SCA SPEEDS BY FRIDAY NIGHT AND THROUGH EARLY NEXT WEEK.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).
SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX).

&&

PUBLIC...GOMBERG
AVIATION/MARINE...SMITH
SYNOPSIS...GOMBERG

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 18, 9:55 AM PDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
955 AM PDT WED MAR 18 2015

CAZ034>041-044>046-051>054-059-087-088-547-548-191300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
955 AM PDT WED MAR 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING THE POSSIBILITY OF
THUNDERSTORMS TO SECTIONS OF SANTA BARBARA...VENTURA AND LOS ANGELES
COUNTIES. THE BEST CHANCES FOR THUNDERSTORM DEVELOPMENT WILL BE OVER
THE MOUNTAINS AND ANTELOPE VALLEY. DUE TO THE FLOW AROUND THE UPPER
LOW...ANY THUNDERSTORMS THAT DEVELOP COULD DRIFT SOUTH AND
SOUTHEASTWARD OVER THE ADJACENT VALLEYS AND COASTAL AREAS. ANY
THUNDERSTORMS THAT DEVELOP TODAY WILL BE CAPABLE OF PRODUCING BRIEF
HEAVY DOWNPOURS WITH LOCALIZED STREET FLOODING...GUSTY WINDS...SMALL
HAIL...AND DANGEROUS CLOUD TO GROUND LIGHTNING. IF A THUNDERSTORM
DRIFTS OVER RECENT BURN AREAS...THERE IS THE POTENTIAL FOR RAINFALL
RATES TO PRODUCE MINOR MUD AND DEBRIS FLOWS.

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GOMBERG/SMITH

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 5:53 PM PDTSpecial Weather StatementLOXVentura37 min
Mar 18, 7:09 PM PDTSevere Thunderstorm WarningLOXLos Angeles36 min
Mar 18, 7:45 PM PDTSevere Thunderstorm WarningLOXLos Angeles33 min

Nearby

Flash Flood Warnings in California, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.